# SDR REXA2019021300187

- Difficulty date: February 13, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 22,195 hours, 22,391 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 601R35205123
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OPENING FOLDING STEP FWD ANGLE BRACKET ON THE LT FLOOR SILL IS CRACKED AND BENT AT FS 574. REPLACED FOLDING STEP FWD ANGLE BRACKET @ FS574 IAW SRM 51-42-21.
